A. Hot Lemon Relief for Cold and Flu Extra Strength
Lot or serial number | Companies | Brand name | DIN, NPN, DIN-HIM | Dosage form | Strength |
---|---|---|---|---|---|
B004988, B004988A, B004988B, B007994, B007994A, B007994B, B007994C, 209984, B014856, HLR0001, HLR0002 |
| B. Hot Lemon Relief for Cold and Flu Regular Strength | DIN 02047349 | Powder for solution | Acetaminophen 325mg, Phenylephrine Hydrochloride 10mg, Ascorbic Acid 50mg, Pheniramine Maleate 20mg |
B004086 |
| A. Hot Lemon Relief for Cold and Flu Extra Strength | DIN 02238890 | powder for solution | Acetaminophen 650mg, Phenylephrine Hydrochloride 10mg, Ascorbic Acid 50mg, Pheniramine Maleate 20mg |
A. Hot Lemon Relief for Cold and Flu Extra Strength
B. Hot Lemon Relief for Cold and Flu Regular Strength
Information presented from Recalls and Safety Alerts dataset, provided by the Government of Canada through the Open Government initiative and is subject to the Open Government License.
You can access this data free of charge via Recall Monitor, or through the Healthy Canadians website.
Get personalized SMS or Email notifications about recall alerts that matter by subscribing to Recall Monitor.
Recall Monitor is not endorsed by, or is an official product of the Government of Canada.
Made with in Vancouver, BC
© Mad Filaments Software Inc.